# SDR FDEA202306030986

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24398
- Aircraft time: 54,553 hours, 33,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR "SLIDE" LIGHT INOP.    AMM: 33-16-02-2  RELAMPED PER B757 AMM  33-16-02-2 WITH NO HELP  MEL  03JUN23 00:45   FSD U  RELEASED FOR SERVICE PER MEL : 25-66-05-A  CATEGORY : C EXPIRATION : 13JUN23  "MEL 25-66-05-A: _L1    ESCAPE SLIDE GIRT BAR  ENGAGEMENT LIGHTS - INOP. VERIFY AND RECORD IN  AML/EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED  ENGAGED PRIOR TO EACH DEPARTURE."  MEL: 25-66-05-A  C/7361893.  READJUSTED THE GIRT BAR PROXIMITY SWITCH
